# SDR AALA202411040731

- Difficulty date: September 17, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,642 hours, 27,151 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476426204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L BTW FR59 TO FR60 IN AFT CARGO COMPARTMENT, MEASURES ARE L=0.348 INCH; W=0.137 INCH; D=0.003 INCH. MAINTENANCE PREFORMED PERMINANT REPAIR ON STRINGER 43L BETWEEN FR59 TO FR60 IN AFT CARGO COMPARTMENT IAW A319 SRM 53-41-13-300-001.
